# SDR CALA2015051593789

- Difficulty date: May 13, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 57,780 hours, 13,669 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L, EMER LIGHT ON OFF INTERMITTENTLY.  REPLACED MULTIPLE LIGHT POWER PACKS & CHARGERS NOTED ON OTHER ENTRIES PLUS M1561 IAW AMM 33-51-07.  LIGHTS OPERATION CHECKED GOOD, NO DEFECTS NOTED.
